# SDR 05FDEA03986

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER FUSELAGE STA BS 480 STRINGER STR 29-L.  REMOVED CORROSION IAW SRM 51-10-6.  SKIN ORIGINAL THICKNESS .090 MATERIAL LOSS .022 MATERIAL REMAINING .068 FOUND OUT OF LIMITS IAW SRM 53-30-1 UT GAGE T8253C.  DOUBLER AND FILLER MATERIAL ID 7075-T6 .090 PO 483543.2 IAW SRM 53-30-2 FIGURE 4 AND 53-30-3 FIGURE 2.  REMOVED DAMAGE SKIN AREA IAW SRM 53-30-3 FIGURE 2.  FABRICATED DOUBLER AND FILLER IAW SRM 53-30-3 FIGURE 2 AND 51-10-2.  INSTALLED DOUBLER AND FILLER IAW SRM 53-30-3 FIGURE 2.  REMOVED AND REPLACED FASTENERS IAW SRM 51-30-2.
